# SDR ASOA2014102711501

- Difficulty date: September 17, 2014
- Submitted: October 27, 2014
- Operation: Air carrier
- Aircraft: N709EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10068
- Aircraft time: 28,933 hours, 20,410 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOORBOARD 221ALF AFT FLOORBEAM ANGLE AT BS 280 CORRODED.  REMOVED CORRODED ANGLE AND REPLACED IAW SB 670BA-53-041.
